# SDR AALA20100815TUL03

- Difficulty date: August 15, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N922AN
- Make and model: Boeing 737823
- Aircraft serial: 29523
- Aircraft time: 32,819 hours, 13,294 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Blower
- Condition: Seized
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

TUL - INFLIGHT LAS-MIA.  CREW REPORTED WEATHER RADAR FAILED.  DIVERTED TUL LANDED WITHOUT INCIDENT.  REPLACED WEATHER RADAR RIGHT BLOWER.  SYSTEM GROUND CHECKED NORMAL OPERATION.
